Top answers from doctors based on your search:
Disclaimer

How come my skin breaks out when I take penicillin

A 62-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Allergy: This is a drug reaction and penicillin should be avoided in the future.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old female asked:
Dr. Stephen Southard
14 years experience Internal Medicine
No contraindication: All three medications can be used together, assuming you don't have an individual reason for not using anyone of the the three. Remember ibuprofen ca ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Maya Vazirani
52 years experience Neonatology
Need chk: your mastitis should be treated with non penicillin antibiotics since you are allergic to penicillin specially since you have a fever if itinfection i ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Arnold Malerman
52 years experience Orthodontics
Get tested: You may have allergy to some antibiotics. You do not want to take any medication that, for you, can produce allergic consequences. Would be best to ... Read More
A 29-year-old male asked:
Dr. David Hardin
35 years experience Wound care
Follow directions: If you truly have a resistant staph infection you probably need IV antibiotics and at very least IV vancomycin should work. Is an infectious disease ... Read More
A 19-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Herxheimer reaction?: Depends in part on reason for penicillin. The most common need for PCN by injection is syphilis. If so, you may be having a Jarisch-Herxheimer reactio ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Richard Romano
8 years experience Internal Medicine
Sinus pain : It sounds like he needs to see a doctor in person. Severe headaches may be a complication of sinus infection. With severe headaches in the setting of ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Howard Feinberg
36 years experience Rheumatology
Pathergy: What you are describing sounds like a other guy reaction. Treatment will depend on the specific appearance to confirm this diagnosis and any other sy ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Change cream and/or: Simply change the shaving cream and/or use an electric razor may help. Also, add some skin moisturizer immediately after shaving can help. Minimize/av ... Read More
A 52-year-old member asked:
Dr. Teresa Carson
33 years experience Pediatrics
Skin care: Make sure he is using a good shaving gel or cream to protect the skin, and moisturize after shaving.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month